# SDR DALA2021120107428

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 84,809 hours, 37,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 FA REPORTS EXIT LIGHTS REMAINED ON FOR ENTIRE FLIGHT. CORRECTIVE ACTION: RESET CIDS SYSTEM PER A320 TSM 24-00-00 ALSO AMM 33-51-00 LIGHTS. OK FOR SERVICE. (8348193)
